# SDR FDEA201111184973

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114800000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL152WF HAS 19 SQUARE INCHES OF DELAMINATION AND ONE 3 INCH CRACK AND ONE 1 INCH CRACK.  FABRICATED REPLACEMENT FLOOR PANEL IAW SRZ-25-005 REV J.
